Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Orthogonal polynomials associated with invariant measures on Julia sets

Authors: M. F. Barnsley, J. S. Geronimo and A. N. Harrington
Journal: Bull. Amer. Math. Soc. 7 (1982), 381-384
MSC (1980): Primary 42A52
MathSciNet review: 663789
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. F. Barnsley, J. S. Geronimo, and A. N. Harrington, On the invariant sets of a family of quadratic maps, Comm. Math. Phys. 88 (1983), no. 4, 479–501. MR 702565
  • 2. M. F. Barnsley, J. S. Geronimo and A. N. Harrington (in preparation)
  • 3. D. Bessis, M. L. Mehta, and P. Moussa, Orthogonal polynomials on a family of Cantor sets and the problem of iterations of quadratic mappings, Letters in Math. Phys. (submitted).
  • 4. Hans Brolin, Invariant sets under iteration of rational functions, Ark. Mat. 6 (1965), 103–144 (1965). MR 0194595
  • 5. P. Fatou, Sur les équations fonctionnelles, Bull. Soc. Math. France 47 (1919), 161–271 (French). MR 1504787
  • 6. H. Brolin, Sur les équations fonctionelles, Bull. Soc. Math. France 48 (1920), 33-94; 208-314.
  • 7. Lisl Gaal, Classical Galois theory with examples, Markham Publishing Co., Chicago, Ill., 1971. MR 0280465
  • 8. G. Julia, Mémoire sur L'iteration des fonctions rationelles, J. Math. Pures Appl. Ser. 8 1 (1918), 47-245.
  • 9. V. J. Smirnoff, Sur les formules de Cauchy et de Green quelques problemes qui s'y rattachent, Bull. Acad. Sci. URSS (1932), 337-372.
  • 10. Gábor Szegő, Orthogonal polynomials, 3rd ed., American Mathematical Society, Providence, R.I., 1967. American Mathematical Society Colloquium Publications, Vol. 23. MR 0310533

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 42A52

Retrieve articles in all journals with MSC (1980): 42A52

Additional Information